# SDR HALA2023073100162

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 32,250 hours, 5,149 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FLIGHT ATTENDANT SAID ODOR SMELL LIKE A "IRON WAS ON" PRIOR TO LANDING IN AREA OF SEAT 3H/3J ALL SYSTEMS NORMAL IN COCKPIT. FOUND DUCT P/N F003055900600 TO TRIM AIR VALVE 632HK OBLITERATED. REPLACED DUCT PER AMM 21-63-51. LEAK CHECK GOOD. OPREATED PACKS AND NO BURNING SMELLS DETECTED. OK FOR SERVICE.
